The Poincaré–Bertrand formula for the Martinelli–Bochner integral
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1992), pp. 29-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_11_a5,
author = {A. M. Kytmanov and B. B. Prenov and N. N. Tarkhanov},
title = {The {Poincar\'e{\textendash}Bertrand} formula for the {Martinelli{\textendash}Bochner} integral},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {29--34},
year = {1992},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_11_a5/}
}
TY - JOUR AU - A. M. Kytmanov AU - B. B. Prenov AU - N. N. Tarkhanov TI - The Poincaré–Bertrand formula for the Martinelli–Bochner integral JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1992 SP - 29 EP - 34 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1992_11_a5/ LA - ru ID - IVM_1992_11_a5 ER -
A. M. Kytmanov; B. B. Prenov; N. N. Tarkhanov. The Poincaré–Bertrand formula for the Martinelli–Bochner integral. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1992), pp. 29-34. http://geodesic.mathdoc.fr/item/IVM_1992_11_a5/